It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Thyroid ?

Re: Thyroid ?

[ Back to Messages ]

Message

Posted by Cori on May 29, 2000 at 05:41:51:

In Reply to: Re: Thyroid ? posted by TS on May 24, 2000 at 16:26:22:

All drugs affect the thyroid by making it work to rebalance the body chemicals.
Thyroid imbalance symptoms include anxiety and sexual dysfunction. If hyper, the heart beats too fast, if hypo, the heart is sluggish and has to work too hard. Hypo affects muscle tone, which affects the heart...any kind of stress causes physical anxiety.

Thyroid regulates hormones and hormones regulate sexual finction.

Counseling may not help due to the councelor or maybe you need more than a councelor is permitted to do by law.I needed a psychologist, myself.

Elavil may help you, but it won't fix the cause.
Maybe thyroid is not your culprit, but maybe you need B complex vitamins or need to get your B-12 tested. There are lots of things that affect the nuerotransmitters of the brain.

: Does Elavil affect the Thyroid gland? I didn't read anything like that about it. If it does, then what does the Thyroid gland have to do with General Anxiety or Sexual Dissfunctions? If you could explain more, I would greatly appreciate it.

: As far as other ways to deal with depression, I've all ready tried councelling and Paxil. Like I said earlier, the only reason I am trying Elavil is because my dad said it had helped him.




Follow Ups




All times are GMT -7. The time now is 12:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!